# SDR OZIA200143004

- Difficulty date: July 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 2,485 hours, 2,648 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 7144002
- Part serial: 0299029
- Condition: Failed
- Part time: 2,485 hours, 2,648 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

Approximately 2 minutes after takeoff, had gear tone and other failures: 1) norm anti-skid fail, 2) proxy system "A" fail, 3) HYD qty "A" fail, 4) ground spoilers not stowed. Apparent proxy system "A" fail or total proxy computer fial. Normal landing extension not available. Landed with alternate gear extension. Removed and replaced PSEU IAW manufacturer's instruction. Ops checked all affected systems IAW manufacturer's instructions. Ops check good. Released aircraft for flight.
